# SDR AALA202106303680

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DELAMINATION FOUND ON FLOOR PANEL 221PF AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221PF AT FORWARD GALLEY AREA.
